Heart palpitations?

Marytea
By Marytea Latest Reply 2013-04-08 08:45:13 -0500
Started 2011-06-03 17:09:46 -0500

I take 500mg of metformin and have almost constant heart fluttering (palpitations/). Are they normal? Will they go away? i was diagnosed 2 weeks ago and am new at this. Thanks,


4 replies

realsis77
realsis77 2011-06-04 13:14:07 -0500 Report

Hi. This sound like a SIDE EFFECT! Id call my doctor as SOON as possiable! Perhaps he can perscribe a different medication. I would not mess around with heart palpulpations! See your doc immediatley! There are other treatment options!

LabRat90
LabRat90 2011-06-03 17:41:05 -0500 Report

No, heart fluttering is not normal with Metformin. But it may be time to see a cardiologist. According on how long you had diabetes before you were diagnosed, you may already be suffering from heart disease. That is one of the many complications you can get from diabetes. Please don't dismiss this. At least get checked out.